Explicit stability conditions for a class of semilinear retarded systems

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

We consider a class of semilinear retarded systems whose non-linearities satisfy the Lipschitz type conditions. The delays may be incommensurate and "non-small". We establish exact conditions that provide the global asymptotic stability of the zero solution. They are formulated explicitly in terms of the coefficients of the considered systems. Applications of these conditions to the robust stability of linear and non-linear systems with constant and variable delays are also discussed.

Original languageEnglish
Pages (from-to)322-327
Number of pages6
JournalInternational Journal of Control
Volume80
Issue number2
DOIs
StatePublished - 1 Feb 2007

Fingerprint

Dive into the research topics of 'Explicit stability conditions for a class of semilinear retarded systems'. Together they form a unique fingerprint.

Cite this